Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zelnorm

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
Ruthie
Guest
 
Posts: n/a
Default Zelnorm

My mom took 5 Zelnorm Pills and after taking the 5th pill she thought that she was getting the flu, but decided that it was not the flu it was from Zelnorm. She is having and has had severe pain from her abdomen down through her legs for 21/2 months now. She cries out in pain and can hardly be up on her feet. No pain medication seems to work to ease her pain. I was wondering if anyone else had or is having these same symptoms. <br>Ruthie
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Zelnorm Amanda Zelnorm 0 09-13-2007 04:14 PM
zelnorm Unregistered Zelnorm 0 09-12-2007 02:31 PM
zelnorm constipated since age 4 Zelnorm 0 12-03-2005 06:00 AM
Zelnorm Rebcca Zelnorm 4 09-26-2005 05:00 AM
zelnorm Heather Zelnorm 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:38 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.